Patient :I am 32. After several years, I stopped taking fluoxetine and the doctor has put me on Vitamin D2 (5oooiu). B6, B12, B1 as well as thyroxine, folic acid and metformin.
I feel tired all the time, my joints hurt, I can barely do weights at the gym out of lethargy. Is this something to do with the vitamins?
Thanks for your question on "Ask The Doctor".
I understand your situation and concern about your health
Your symptoms are suggestive of relapse of depression.
Stopping of fluoxetine which you used to take might have caused the relapse.
You are advised to consult a psychiatrist.
You may discuss with a doctor for changing the drug with another molecule.
You may require taking treatment for a longer period, but you will definitely improve.
Wish you a good health!
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.